# SDR UPS09154466

- Difficulty date: January 29, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT "DISARM" DOES NOT ILLUMINATE WHEN EMERGENCY EXIT LIGHT SWITCH IS DISARMED.  BULBS TEST OKAY.  FOUND SWITCH 22WL (EMERGENCY LIGHT CONTROL) INTERMITTENT.  SWAPPED SWITCH 22WL WITH 12WZ (402VU, EGPWS), 22WL TEST OK PER MM 33-50-00-00 31-10-00-02.
